# SDR ASAA2022122951283

- Difficulty date: December 25, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,944 hours, 15,703 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DET INOP LIGHT ILLUMINATED. GROUNDED - YES. ON DEFERRAL.
